# SDR USAA2009090392345

- Difficulty date: July 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 967 TO BS 947.5, LBL 24.  REPAIRED INTERCOSTAL BETWEEN BS 967 TO BS 947.5, LBL 24 IAW B737 SRM 51-10-02.
